MathSciNet Relay Station
MathSciNet bibliographic data
MR1173927 (93g:32037) 32H35 (32E10)
Eliashberg, Yakov; Gromov, Mikhael Embeddings of Stein manifolds of dimension $n$ into the affine space of dimension $3n/2+1$. Ann. of Math. (2) 136 (1992), no. 1, 123–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement